Alert archive / Idaho / Wind Advisories in 2026
Wind Advisory 3, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Feb 17, 2026, 12:22 PM MST for 8 counties in Idaho. It took effect at Feb 18, 2026, 9:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2026, 12:22 PM MST (19:22 UTC)
- In effect from
- Feb 18, 2026, 9:00 AM MST
- Expired
- Feb 18, 2026, 5:48 PM MST
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bingham County, ID, Blaine County, ID, Cassia County, ID, Lincoln County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 53 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 7.4 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1626 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
179 WWUS75 KPIH 171922 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 1222 PM MST Tue Feb 17 2026 IDZ051-054>057-181300- /O.NEW.KPIH.WI.Y.0003.260218T1600Z-260219T0300Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Southern Hills/Albion Mountains-Raft River Region- Including the cities of Carey, Oakley, Almo, Rupert, Pocatello, American Falls, Shoshone, Shelley, Burley, Rockland, Holbrook, Albion, Malta, Richfield, Fort Hall, Heyburn, and Blackfoot 1222 PM MST Tue Feb 17 2026 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MST WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Eastern Magic Valley, Shoshone/Lava Beds, Lower Snake River Plain, Raft River Region, and Southern Hills/Albion Mountains. * WHEN...From 9 AM to 8 PM MST Wednesday. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. Pockets of blowing and drifting snow are possible where snow left on the ground exists after it has ended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Visit weather.gov/pocatello for more information. JKeyes
3 follow-up statements
206 WWUS75 KPIH 181009 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 309 AM MST Wed Feb 18 2026 IDZ051-054>057-190300- /O.CON.KPIH.WI.Y.0003.260218T1600Z-260219T0300Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Southern Hills/Albion Mountains-Raft River Region- Including the cities of Oakley, Pocatello, Holbrook, Richfield, Carey, Shelley, Blackfoot, Rupert, American Falls, Heyburn, Almo, Albion, Malta, Burley, Fort Hall, Shoshone, and Rockland 309 AM MST Wed Feb 18 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Eastern Magic Valley, Shoshone/Lava Beds, Lower Snake River Plain, Raft River Region, and Southern Hills/Albion Mountains. * WHEN...From 9 AM this morning to 8 PM MST this evening. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. Pockets of blowing and drifting snow are possible where snow left on the ground exists after it has ended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Visit weather.gov/pocatello for more information. 13
717 WWUS75 KPIH 181759 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 1059 AM MST Wed Feb 18 2026 IDZ051-054>057-190300- /O.CON.KPIH.WI.Y.0003.000000T0000Z-260219T0300Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Southern Hills/Albion Mountains-Raft River Region- Including the cities of Burley, Malta, Rupert, Richfield, Blackfoot, Pocatello, American Falls, Holbrook, Shoshone, Fort Hall, Oakley, Carey, Almo, Rockland, Albion, Shelley, and Heyburn 1059 AM MST Wed Feb 18 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. Locally higher gusts are possible in favored terrain areas. * WHERE...Eastern Magic Valley, Shoshone/Lava Beds, Lower Snake River Plain, Raft River Region, and Southern Hills/Albion Mountains. * WHEN...Until 8 PM MST this evening. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. Pockets of blowing and drifting snow are possible where snow left on the ground exists after it has ended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Visit weather.gov/pocatello for more information. JKeyes
233 WWUS75 KPIH 190048 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 548 PM MST Wed Feb 18 2026 IDZ051-054>057-190200- /O.CAN.KPIH.WI.Y.0003.000000T0000Z-260219T0300Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Southern Hills/Albion Mountains-Raft River Region- Including the cities of Pocatello, Malta, Rockland, Shoshone, Shelley, Albion, Holbrook, Burley, Carey, American Falls, Blackfoot, Rupert, Fort Hall, Richfield, Almo, Heyburn, and Oakley 548 PM MST Wed Feb 18 2026 ...WIND ADVISORY IS CANCELLED... Wind has dropped off significantly the last couple of hours. Wind gusts have dropped below 45 mph across the area. Winds will continue to drop off the next couple of hours. $$ Visit weather.gov/pocatello for more information. Wyatt
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Feb 17, 11:05 AM MST, 1 hour 17 minutes earlier. Its key messages:
- Wind Advisory for South Hills, eastern Magic Valley, and Snake River Plain through this morning.
- Winter Weather Advisory for Central Mountains and Eastern Highlands tonight through this morning.
- Winter Storm Warning for Bear River Range through early Thursday morning.
- More snow Tuesday night into Wednesday for many.
Area forecast discussion, Feb 17, 11:05 AM MST, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 1105 AM MST Tue Feb 17 2026 .KEY MESSAGES... - Wind Advisory for South Hills, eastern Magic Valley, and Snake River Plain through this morning. - Winter Weather Advisory for Central Mountains and Eastern Highlands tonight through this morning. - Winter Storm Warning for Bear River Range through early Thursday morning. - More snow Tuesday night into Wednesday for many. && .DISCUSSION... Issued at 303 AM MST Tue Feb 17 2026 First storm is moving through the region this morning. High elevation snow is falling ahead of a cold front which is pushing through east Idaho during the early morning hours. We have seen gusty conditions in many parts of south Idaho with several reports in the 40s and 50s. Expect the winds to weaken below advisory levels by afternoon. We could see some light snow down to the valley floors for a couple hours this morning after the cold front passes. However accumulations look light as drier air will quickly work into the region. Current headlines still look reasonable with a storm total of up to 8 inches below 7000 feet and up to a foot above 7000 feet. Almost as soon as the first storm exits, the second storm moves into the area. We'll see showers ahead of this second system arrive late this afternoon. Snow levels will be down to valley floors so anything that falls will stick. However, the better accumulations will likely hold off until late tonight into Wednesday morning when the low pressure system works through the region. Like the first system, we will see some southerly winds ahead of a cold front which will limit our precipitation totals. Am very concerned about forecast snow totals with this second system. Have the highest confidence in the snow totals across the eastern highlands where nearly all models show widespread snow for several hours late tonight into Wednesday morning. The lower elevations will likely see 3 to 8 inches with up to a foot on upper slopes and ridges. Forecast snow amounts in the Snake Plain and eastern Magic Valley range from 1 to 3 inches. But the best probabilities are generally under 2 inches. The GFS qpf seems to be the real driver for snowfall in the Snake Plain while many of the other high resolution models show lesser amounts, perhaps accounting for some downslope effects. As with the current system. Best chances for snow in the Snake Plain and Magic Valley seem to be for a few hours along and behind the front when the downslope effects are lessened. It looks like there's a greater than 50% chance that some areas in the Snake Plain and eastern Magic Valley could reach wind advisory levels for a brief time Wednesday afternoon. Chances for light snow continue through the end of the week as the upper trough swings through the region. However, snow amounts look light with little or no impacts expected. Still looks like mainly dry weather for the weekend with a ridge amplifying overhead. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1051 AM MST Tue Feb 17 2026 Will have gusty winds at PIH, IDA and DIJ this afternoon in the 20 to 30 knot range with sustained speeds 10 to 20 knots. Will die down after sunset. Expect mainly VFR conditions through this afternoon and early evening but with the next storm system dropped all sites to the MVFR to IFR level between 08Z and 18Z Wednesday with low ceilings and reduced visibility. Will be less than 20 percent chance for LIFR at all sites with the highest chance at DIJ. Main feature of forecast is the potential for some widespread snow tonight into Thursday. && .PIH WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 2 PM MST this afternoon for IDZ052>054. Winter Storm Warning until 5 AM MST Thursday for IDZ060. Winter Weather Advisory until 5 PM MST this afternoon for IDZ061>064-066-067-071>074. && DISCUSSION...AMM/13 AVIATION...GK
In the hours before
Local storm report, Feb 17, 9:48 AM MST, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Pocatello ID
948 AM MST Tue Feb 17 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM Snow Downey 42.43N 112.13W
02/17/2026 M2.0 Inch Bannock ID CO-OP Observer
CO-OP Observer station DWYI1 Downey.
0700 AM Snow 4 NNE Holbrook 42.22N 112.64W
02/17/2026 M1.8 Inch Oneida ID Cocorahs
Cocorahs station ID-ON-1 3 NNE Holbrook.
0700 AM Snow 4 ENE Ucon 43.62N 111.88W
02/17/2026 M0.8 Inch Bonneville ID Cocorahs
Cocorahs station ID-BV-6 4 ENE Ucon.
0700 AM Snow Moore 43.73N 113.37W
02/17/2026 M1.1 Inch Butte ID Cocorahs
Cocorahs station ID-BT-3 Moore 0.1 W.
0700 AM Snow 2 SW Sun Valley 43.66N 114.35W
02/17/2026 M3.5 Inch Blaine ID Cocorahs
Cocorahs station ID-BN-7 Ketchum 2.2 SSE.
0700 AM Snow 1 WNW Hailey 43.52N 114.32W
02/17/2026 M1.2 Inch Blaine ID Cocorahs
Cocorahs station ID-BN-6 Hailey 1.0 WNW.
0700 AM Snow Bellevue 43.46N 114.26W
02/17/2026 M1.0 Inch Blaine ID Cocorahs
Cocorahs station ID-BN-3 Bellevue.
0700 AM Snow 5 N Inkom 42.88N 112.23W
02/17/2026 M2.3 Inch Bannock ID Cocorahs
Cocorahs station ID-BK-27 Inkom 5.5 N.
0800 AM Snow 3 NNE Driggs 43.77N 111.08W
02/17/2026 M1.5 Inch Teton ID Cocorahs
Cocorahs station ID-TT-1 3 NNE Driggs.
0800 AM Snow Bern 42.34N 111.39W
02/17/2026 M1.0 Inch Bear Lake ID CO-OP Observer
CO-OP Observer station BERI1 Bern.
&&
TAXLocal storm report, Feb 17, 10:01 AM MST, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Pocatello ID
1001 AM MST Tue Feb 17 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM Snow/Ice Dmg 2 E Newdale 43.88N 111.56W
02/17/2026 Madison ID Dept of Highways
State HWY 33 closed from Newdale east to
Tetonia due to blowing and drifting snow.
Winds in the area gusting to near 50 mph
with fresh snow.
&&
TAXLocal storm report, Feb 17, 10:02 AM MST, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Pocatello ID
1002 AM MST Tue Feb 17 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM Snow/Ice Dmg 2 SE Poplar 43.60N 111.65W
02/17/2026 Bonneville ID Dept of Highways
State HWY 26 closed from Ririe east to Swan
Valley due to blowing and drifting snow.
Winds in the area gusting to near 50 mph
with fresh snow.
&&
TAXSpecial weather statement, Feb 17, 10:35 AM MST, 1 hour 47 minutes before
Special Weather Statement National Weather Service Pocatello ID 1035 AM MST Tue Feb 17 2026 IDZ065-180000- Teton Valley- Including the cities of Ashton, Tetonia, and Driggs 1035 AM MST Tue Feb 17 2026 ...Strong south winds continues this afternoon from Rexburg east toward the Teton Valley... Strong south winds remain in place late this morning, with gusts 40-50 mph reported. This is impacting travel, especially on any east to west oriented roads like Highway 33. Blowing and drifting conditions have been reported and will likely remain into the afternoon. Winds should quickly decrease by late afternoon. For the latest travel conditions, check with Idaho 5-1-1.
Local storm report, Feb 17, 10:39 AM MST, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Pocatello ID
1039 AM MST Tue Feb 17 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Non-Tstm Wnd Gst 8 ENE Atomic City 43.50N 112.67W
02/17/2026 M71 MPH Bingham ID Mesonet
Mesonet station SOEST East Butte.
0350 AM Non-Tstm Wnd Gst 2 NW Idaho Falls 43.52N 112.07W
02/17/2026 M68 MPH Bonneville ID ASOS
ASOS station KIDA Idaho Falls Regional
Airport.
0310 AM Non-Tstm Wnd Gst 8 N Malad City 42.31N 112.24W
02/17/2026 M63 MPH Oneida ID Mesonet
Mesonet station PC497 Station Canyon.
0315 AM Non-Tstm Wnd Gst 8 SW Downey 42.34N 112.23W
02/17/2026 M63 MPH Oneida ID Mesonet
Mesonet station 3010 D5 Malad Summit I-15.
0739 AM Non-Tstm Wnd Gst 9 W Black Pine 42.04N 113.15W
02/17/2026 M62 MPH Cassia ID Mesonet
Mesonet station MOFI1 Moburg Canyon.
0750 AM Non-Tstm Wnd Gst 9 SSW Mud Lake 43.72N 112.53W
02/17/2026 M62 MPH Jefferson ID Mesonet
Mesonet station ROV 9 SSW Mud Lake.
0830 AM Non-Tstm Wnd Gst 5 E Clementsville 43.86N 111.28W
02/17/2026 M62 MPH Teton ID Mesonet
Mesonet station 8975 D6 River Rim ID-33.
0645 AM Non-Tstm Wnd Gst 1 NE Terreton 43.84N 112.42W
02/17/2026 M60 MPH Jefferson ID Mesonet
Mesonet station TER 1 NE Terreton.
0245 AM Non-Tstm Wnd Gst Holbrook 42.17N 112.66W
02/17/2026 M59 MPH Oneida ID Mesonet
Mesonet station ITDD9 D5 Holbrook ID-38.
0310 AM Non-Tstm Wnd Gst 2 ESE Whitney 42.06N 111.80W
02/17/2026 M59 MPH Franklin ID Mesonet
Mesonet station PC130 Cub River.
0415 AM Non-Tstm Wnd Gst Thornton 43.76N 111.85W
02/17/2026 M59 MPH Madison ID Mesonet
Mesonet station 8472 D6 Thornton US-20.
0440 AM Non-Tstm Wnd Gst 5 SSW Clementsville 43.81N 111.42W
02/17/2026 M59 MPH Madison ID Mesonet
Mesonet station PC141 Canyon Creek.
0845 AM Non-Tstm Wnd Gst 1 NNE Clementsville 43.88N 111.36W
02/17/2026 M59 MPH Teton ID Mesonet
Mesonet station 2979 D6 Botts ID-33.
0502 AM Non-Tstm Wnd Gst 17 WSW Marion 42.17N 114.20W
02/17/2026 M58 MPH Cassia ID Mesonet
Mesonet station CRII1 Cotton Ridge.
0400 AM Non-Tstm Wnd Gst 5 SSE Roberts 43.65N 112.10W
02/17/2026 M57 MPH Jefferson ID Mesonet
Mesonet station 3306 D6 Osgood I-15.
0945 PM Non-Tstm Wnd Gst 7 SSE Rockland 42.47N 112.84W
02/16/2026 M56 MPH Power ID Mesonet
Mesonet station ITDD8 D5 Big Canyon ID-37.
0945 PM Non-Tstm Wnd Gst 2 NNW Arimo 42.58N 112.19W
02/16/2026 M56 MPH Bannock ID Mesonet
Mesonet station ITDC6 D5 Marsh Valley I-15.
0525 AM Non-Tstm Wnd Gst 1 NNW Craters of Moon 43.43N 113.54W
02/17/2026 M56 MPH Butte ID Mesonet
Mesonet station SOCRA Craters Of The Moon.
0800 AM Non-Tstm Wnd Gst 5 WSW Craters of Moon 43.41N 113.63W
02/17/2026 M56 MPH Butte ID Mesonet
Mesonet station 3021 D6 Tom Cat Summit
US-20.
0308 AM Non-Tstm Wnd Gst 1 S Michaud 42.92N 112.57W
02/17/2026 M55 MPH Power ID ASOS
ASOS station KPIH Pocatello Regional
Airport.
0320 AM Non-Tstm Wnd Gst 3 NNW Mink Creek 42.28N 111.74W
02/17/2026 M55 MPH Franklin ID Mesonet
Mesonet station PC362 Oneida Narrows.
0345 AM Non-Tstm Wnd Gst 4 NNW Shelley 43.43N 112.14W
02/17/2026 M55 MPH Bonneville ID Mesonet
Mesonet station SHLI 4 NNW Shelley.
0400 AM Non-Tstm Wnd Gst 2 N Roberts 43.74N 112.12W
02/17/2026 M55 MPH Jefferson ID Mesonet
Mesonet station SOROB Roberts.
0445 AM Non-Tstm Wnd Gst 6 NW Atomic City 43.51N 112.89W
02/17/2026 M55 MPH Butte ID Mesonet
Mesonet station 3699 D6 INL Puzzle
US-20/US-26.
0625 AM Non-Tstm Wnd Gst 8 NNW Atomic City 43.55N 112.87W
02/17/2026 M55 MPH Butte ID Mesonet
Mesonet station SOCIT Critical
Infrastructure Test Ran.
0630 AM Non-Tstm Wnd Gst 8 SSW Island Park 44.32N 111.45W
02/17/2026 M55 MPH Fremont ID Mesonet
Mesonet station 8488 D6 Osborne Bridge
US-20.
0655 AM Non-Tstm Wnd Gst 12 E Howe 43.78N 112.76W
02/17/2026 M55 MPH Butte ID Mesonet
Mesonet station SOSAN Sand Dunes.
0950 PM Non-Tstm Wnd Gst 11 WSW Atomic City 43.40N 113.02W
02/16/2026 M54 MPH Butte ID Mesonet
Mesonet station SUM Big Southern Butte.
1030 PM Non-Tstm Wnd Gst 6 ENE Palisades 43.37N 111.10W
02/16/2026 M54 MPH Bonneville ID Mesonet
Mesonet station MBWBT Mount Baird - Wind.
0530 AM Non-Tstm Wnd Gst 6 N Monteview 44.02N 112.54W
02/17/2026 M54 MPH Jefferson ID Mesonet
Mesonet station SOMON Monteview.
0530 AM Non-Tstm Wnd Gst 6 N Monteview 44.02N 112.54W
02/17/2026 M54 MPH Jefferson ID Mesonet
Mesonet station MON 6 N Monteview.
0555 AM Non-Tstm Wnd Gst 10 SSE Howe 43.65N 112.91W
02/17/2026 M54 MPH Butte ID Mesonet
Mesonet station SONRF Naval Reactors
Facility.
0915 AM Non-Tstm Wnd Gst 14 NE Atomic City 43.55N 112.59W
02/17/2026 M54 MPH Bingham ID Mesonet
Mesonet station 3672 D6 Telegraph Hill
US-20.
0920 PM Non-Tstm Wnd Gst 11 W Osgood 43.55N 112.33W
02/16/2026 M53 MPH Bonneville ID Mesonet
Mesonet station SOKET Kettle Butte.
0945 PM Non-Tstm Wnd Gst 1 NW Mccammon 42.66N 112.21W
02/16/2026 M53 MPH Bannock ID Mesonet
Mesonet station 5647 D5 McCammon Interchange
I-15.
0315 AM Non-Tstm Wnd Gst 6 NW Mink Creek 42.30N 111.79W
02/17/2026 M53 MPH Franklin ID Mesonet
Mesonet station ITDB6 D5 Treasureton Summit
ID-34.
0320 AM Non-Tstm Wnd Gst 1 WNW Mink Creek 42.23N 111.74W
02/17/2026 M53 MPH Franklin ID Mesonet
Mesonet station PC639 Mink Creek.
0325 AM Non-Tstm Wnd Gst 13 NE Atomic City 43.59N 112.65W
02/17/2026 M53 MPH Bingham ID Mesonet
Mesonet station SOMFC Materials And Fuels
Complex.
0330 AM Non-Tstm Wnd Gst 1 NW Niter 42.52N 111.74W
02/17/2026 M53 MPH Caribou ID Mesonet
Mesonet station GREI 1 NW Niter.
0340 AM Non-Tstm Wnd Gst 3 WNW Soda Springs 42.67N 111.65W
02/17/2026 M53 MPH Caribou ID Mesonet
Mesonet station PC361 Mullen.
0345 AM Non-Tstm Wnd Gst 2 SW Lund 42.63N 111.92W
02/17/2026 M53 MPH Caribou ID Mesonet
Mesonet station 2989 D5 Fish Creek Summit
US-30.
0405 AM Non-Tstm Wnd Gst 2 W Iona 43.53N 111.96W
02/17/2026 M53 MPH Bonneville ID Mesonet
Mesonet station GW5938 2 W Iona.
0421 AM Non-Tstm Wnd Gst 1 NW Rexburg 43.83N 111.80W
02/17/2026 M53 MPH Madison ID ASOS
ASOS station KRXE Rexburg-Madison Airport.
0615 AM Non-Tstm Wnd Gst 8 ESE Berenice 43.81N 112.84W
02/17/2026 M53 MPH Butte ID Mesonet
Mesonet station ITDD3 D6 Junction Summit
ID-22/ID-33.
0700 AM Non-Tstm Wnd Gst 7 W Bloomington 42.20N 111.55W
02/17/2026 M53 MPH Bear Lake ID Mesonet
Mesonet station PRSUT Paris Peak.
0815 AM Non-Tstm Wnd Gst 2 ENE Chester 44.01N 111.54W
02/17/2026 M53 MPH Fremont ID Mesonet
Mesonet station 10817 D6 Fall River US-20.
0845 PM Non-Tstm Wnd Gst 4 SSE Cherry Creek 42.04N 112.21W
02/16/2026 M52 MPH Oneida ID Mesonet
Mesonet station ITDC2 D5 Samaria I-15.
0900 PM Non-Tstm Wnd Gst 4 NNW Black Pine 42.07N 113.02W
02/16/2026 M52 MPH Cassia ID Mesonet
Mesonet station MSI04 Pilot Gold.
0905 PM Non-Tstm Wnd Gst 20 ESE Craters of Moon 43.29N 113.18W
02/16/2026 M52 MPH Butte ID Mesonet
Mesonet station SOCOX Coxs Well.
0245 AM Non-Tstm Wnd Gst 6 SE Albion 42.35N 113.52W
02/17/2026 M52 MPH Cassia ID Mesonet
Mesonet station 2983 D4 Conner Summit ID-77.
0330 AM Non-Tstm Wnd Gst Franklin 42.01N 111.81W
02/17/2026 M52 MPH Franklin ID Mesonet
Mesonet station 8433 D5 Franklin US-91.
0350 AM Non-Tstm Wnd Gst 2 WSW Goshen 43.30N 112.12W
02/17/2026 M52 MPH Bingham ID Mesonet
Mesonet station PC589 Goshen.
0420 AM Non-Tstm Wnd Gst 9 NW Small 44.31N 112.52W
02/17/2026 M52 MPH Clark ID Mesonet
Mesonet station PC371 Medicine Lodge.
0615 AM Non-Tstm Wnd Gst 9 E Butte City 43.63N 113.06W
02/17/2026 M52 MPH Butte ID Mesonet
Mesonet station SODEA Dead Man Canyon.
0625 AM Non-Tstm Wnd Gst 11 WSW Monteview 43.86N 112.73W
02/17/2026 M52 MPH Butte ID Mesonet
Mesonet station SOSMC Specific Manufacturing
Capabilit.
0800 PM Non-Tstm Wnd Gst 4 WNW Buist 42.35N 112.51W
02/16/2026 M51 MPH Oneida ID Mesonet
Mesonet station PC596 Jensen Pass.
1000 PM Non-Tstm Wnd Gst 3 W Arbon Valley 42.88N 112.66W
02/16/2026 M51 MPH Power ID Mesonet
Mesonet station 2977 D5 Arbon Valley I-86.
0250 AM Non-Tstm Wnd Gst 1 NE Aberdeen 42.95N 112.82W
02/17/2026 M51 MPH Bingham ID Mesonet
Mesonet station SOABE Aberdeen.
0545 AM Non-Tstm Wnd Gst 1 W Gray 43.05N 111.38W
02/17/2026 M51 MPH Bonneville ID Mesonet
Mesonet station WYNI1 Dale Bitner.
0650 AM Non-Tstm Wnd Gst 3 WSW Lindsayville 42.40N 111.48W
02/17/2026 M51 MPH Bear Lake ID Mesonet
Mesonet station PC215 Bartlett Lake.
0900 AM Non-Tstm Wnd Gst 3 SSW Ashton 44.02N 111.47W
02/17/2026 M51 MPH Fremont ID Mesonet
Mesonet station AHTI 3 SSW Ashton.
0330 AM Non-Tstm Wnd Gst 2 NW Swanlake 42.34N 112.03W
02/17/2026 M50 MPH Bannock ID Mesonet
Mesonet station 8833 D5 Swan Lake US-91.
0420 AM Non-Tstm Wnd Gst 2 S Conda 42.70N 111.52W
02/17/2026 M50 MPH Caribou ID Mesonet
Mesonet station PC360 Trail Canyon.
0445 AM Non-Tstm Wnd Gst 7 NNW Idahome 42.52N 113.42W
02/17/2026 M50 MPH Cassia ID Mesonet
Mesonet station 3258 D4 Yale I-84.
&&
TAXLocal storm report, Feb 17, 10:44 AM MST, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Pocatello ID
1044 AM MST Tue Feb 17 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM Non-Tstm Wnd Dmg 2 SSW Rockford 43.16N 112.57W
02/17/2026 Bingham ID Utility Company
Idaho Power reports 62 customers without
power due to an object blown into the line.
&&
TAXNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.